Pages that link to "Item:Q2475085"
From MaRDI portal
The following pages link to Corrigendum to ``Cohomological characterization of vector bundles on multiprojective spaces'' [J. Algebra 294 (2005) 73-96] (Q2475085):
Displaying 3 items.
- Regularity and cohomological splitting conditions for vector bundles on multiprojective spaces (Q408506) (← links)
- Cohomological characterization of vector bundles on Grassmannians of lines (Q2269649) (← links)
- Vector bundles without intermediate cohomology and the trichotomy result (Q6623828) (← links)